# SDR 9JLA201401153095

- Difficulty date: December 14, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 45149
- Aircraft time: 4,601 hours, 3,081 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C3880602
- Part serial: 283
- Condition: Defective
- Location: Stall Warning
- Part time: 336 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT OPERATIONS IT WAS DISCOVERED THAT THE RT STALL WARNING SYS HAD FAILED.  THE DEFECTIVE DUAL STALL WARNING COMPUTER SN 283 WAS REMOVED & AN INSPECTED STALL WARNING COMPUTER WAS INSTALLED IAW AMM 27-31-02.
